# SDR WRNA2016F00149

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N903AR
- Make and model: Boeing 747-400
- Aircraft serial: 33096
- Aircraft time: 53,520 hours, 7,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 79688150001
- Part serial: 02079516
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, UPPER CABIN AND ALL DECKS TEMPERATURE EXCEEDED 60 DEGREES C.  RETURNED TO DEPARTURE.  EMERGENCY NOT DECLARED.  TROUBLESHOOTING FOUND A DEFECTIVE ZONE TEMPERATURE CONTROLLER.  CONTROLLER WAS REMOVED AND REPLACED, OPERATIONAL SYSTEM CHECK SATISFACTORILY PERFORMED PER AMM 21-61-01 AND 21-61-00, AIRPLANE RETURNED TO SERVICE.
